# SDR HEEA966657

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N108X
- Make and model: Bell 412
- Aircraft serial: 33115
- System (JASC): 2210 · Autopilot System
- Part: Control
- Part number: 7000299901
- Condition: Defective
- Location: Autopilot
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CPL LIGHT WILL NOT COME ON WHEN CPL SWITCH IS PUSHED.
